When I first started Prednisone (80 mg), my fatigue was terrible. I would just totally crash to the point to where I was in bed either asleep or being useless more than I was awake. After a while it improved but I still carried that fatigue. Even as I taper down, I am still always in a state of fatigue. My advice;
When you do sleep, make it quality sleep. Avoid electronics before bed, keep it as dark as possible, and try to keep yourself as comfortable so your body can at least get the most of it
Keep up with your vitamins (B12 especially in my opinion) and stay hydrated
And for me, I found that being physical also helped. Walking, stretching, for some reason the days where I forced myself to be more physical than usual I had less fatigue. Overall though, the fatigue doesn't go away.
I would speak to your doctor about
your tapering (especially your rate of taper). I am in the middle of that myself. Sadly the fatigue never truly leaves
but we can try to minimize it.